my mil took it after surgery for a couple weeks and when she stopped she just thought she had the flu, I suspect it was low level withdrawals. You shouldn't feel too bad since you haven't been on it long term. I'd get some immodium and have it ready just in case and other than that you may feel fluish for a few days.
it would be best if you could decrease the dose over the next couple days ;if you have bouts of pain you can treat it with motrin or aleve; treat insomnia with benedryl &diahrrea with immodium.....all otc
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.